# SDR 2004UALA00585

- Difficulty date: June 15, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 41,564 hours, 29,631 cycles
- Engine: Ge CFM563US
- Engine time: 32,639 hours, 24,192 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9325M85G04
- Part serial: 856186
- Condition: Fluctuates
- Location: Nr 2
- Part time: 32,639 hours, 24,192 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110 KNOTS DUE TO FUEL FLOW FLUCTUATION ON NUMBER 2 ENGINE.  *S/D*  ACCOMPLISHED POWER ASSURANCE CHECK, PMC CHECK, AND ACCELERATION CHECK.  ALL CHECKS OK.  NO FAULTS FOUND.
